# SDR ASAA2023031942431

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,545 hours, 15,312 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI-ICE VERY SLOW TO CLOSE. GROUNDED - YES. LEFT HAND ENG ANTI-ICE VALVE OPS CHECKED NORMAL AND OPERATED WITHIN ACCEPTABLE TIME PERIOD REF B737-800 FIM 30-21 TASK 803 AND B737-800 AMM 30-21-11.
